# SDR CALA2024011900141

- Difficulty date: January 11, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 43,094 hours, 15,293 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000102
- Part serial: 6469
- Condition: Intermittent
- Location: Stab Trim
- Part time: 27,252 hours, 9,819 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM UNABLE TO MOVE USING ANY METHOD YOKE TRIM OR MANUAL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. DREW BRYANT MSN OCM CONFIRMED STAB TRIM IS BINDING DURING OPS CHECKS. INSPECTED UNDER THE CONTROL COLUMN ASSEMBLIES FROM FWD E&E COMPARTMENT - NO OBSTRUCTIONS FOUND. INSPECTED AFT TAIL COMPARTMENT AND NO DEFECTS NOTED WITH CABLES, STM, OR JACKSCREW ADD EMP:V945871 UPDATED WITH PARTS PARTS USED: 1534765,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1534765 SN OFF 6469 REPACED TRIM ACTUATOR REF 27-41-71-400-801. NOW OPERATES ELECTRICALLY AND MANUAL WITH NO BINDING.NEED TO PERFORM ELECTRICAL BONDING CHECK AND PERFORM STABILIZER TRIM LIMIT CHECK PER 27-41-00-700-805 AND AUTO PILOT CHECK MOTOR, STAB, HO OFF 29-2741-9-0011 6469 ON 29-2741-9-0011 4310 MOTOR, STAB, HO OFF 29-2741-9-0011 6469 ON 0000 ASSEMBLIES. CHECKED CABLE RUNS THROUGH PRESSURE SEALS AND STM CONNECTORS. NO DEFECTS FOUND. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN . COMPLETED INSTALATION TEST PER AMM 22-41-71 AND LIMIT SWITCH TEST PER 22-11-18 AND PERFORMED LAND VERIFY TEST PER 22-11-00 AIRCRAFT MAINTAINED CAT STATUS.
